Homeomorphisms of branched coverings of a two-dimensional sphere
Doklady Akademii Nauk, Tome 290 (1986) no. 4, pp. 792-795
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_290_4_a4,
author = {A. N. Protopopov},
title = {Homeomorphisms of branched coverings of a two-dimensional sphere},
journal = {Doklady Akademii Nauk},
pages = {792--795},
year = {1986},
volume = {290},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_290_4_a4/}
}
A. N. Protopopov. Homeomorphisms of branched coverings of a two-dimensional sphere. Doklady Akademii Nauk, Tome 290 (1986) no. 4, pp. 792-795. http://geodesic.mathdoc.fr/item/DAN_1986_290_4_a4/